# SDR DXTA200400405

- Difficulty date: September 24, 2004
- Submitted: October 8, 2004
- Operation: Air carrier
- Aircraft: N785QS
- Make and model: Cessna 650
- Aircraft serial: 6507085
- Aircraft time: 5,336 hours, 4,103 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 31418
- Part serial: 5511
- Condition: Departed
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

AFTER LANDING, DURING TAXI ROLL OUT THE NOSE WHEEL ASSEMBLY DEPARTED THE AIRCRAFT.  AIRPLANE CAME TO A COMPLETE STOP ON NOSE STRUT.  ACCOMPLISHED HIGH DRAG SIDE LOAD AND FOD INSPECTION IAW CE650 MM CH 5-50-00, FOUND LT MAIN LANDING GEAR TAXI LIGHT DAMAGED.  REMOVED DAMAGED FORK AND PISTON ASSEMBLY, REBUILT LOWER BARREL ASSY, INSTALLED NEW FORK AND PISTON INTO UPPER BARREL IAW CESSNA 650 CMM CHAPTER 32-20-01.  INSTALLED NEW WHEEL ASSEMBLY AND SERVICED NLG STRUT IAW CESSNA 560 MM 12-10-38, GEAR SWING COMPLETED IAW CESSNA 650 MM CHAPTER 32-30-00.
